# SDR CALA2020030900607

- Difficulty date: February 29, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 66,727 hours, 22,308 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER T/CARD B737-06-3-0049,AFT PASSENGER COMPARTMENT WET AREA STA986 B-40R AREA WITH CORROSION DOT EV40, REF AAR N/R:99876036 REMOVED DAMAGED TOP SECTION OF FLOOR BEAM AT ST 986 LBL 8"TO RB2 50", INSTALLED NEW REPAIR SEECTION OF "T" CHORD AT STA 986 LBL 8 TO RB2 50", AND REPAIR SPLICES  IAW  B737-700 SRM 53-70-51 (ELB LP :4632228))
